# SDR SRXR201807210003

- Difficulty date: July 21, 2018
- Submitted: July 21, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894
- Condition: Cracked
- Location: Lt Wing
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E BEADED DOUBLER IS CRACKED IN 2 PLACES AT XOS 695. ACCOMPLISHED REPAIR AT LT WING L/E BEADED DOUBLER AT STA XOS 695 PER SRM 57040-02 REPAIR 15 REF NRC A042990.
